# SDR SIMA201804170009

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,680 hours, 28,115 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525174609
- Condition: Cracked
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE,  FRAME 65, BETWEEN STRINGERS 18L, AND 19L.  REMOVED AND REPLACED THE SHEAR TIE  IAW SRM 51-40-02. LOCATED, DRILLED AND ALODINED NEW SHEAR CLIP IAW SRM 51-20-03, CPM 51-21-04, SRM 51-40-02, CPM 51-21-06, AND ETN GN-51-017.
